# SDR NWAA073559989

- Difficulty date: October 13, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 85,028 hours, 79,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 185-210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS, FUSELAGE SKIN WAS DAMAGED BY VEHICLE IMPACT AT BS 185 TO BS 210 S26R-S30R AND BS 194 TO BS 229 S24R-S26R.  REPAIRED PER EA 99-210976.
